Chris Jennings-Shaffer

Visiting Assistant Professor of Mathematics
Oregon State University

Contact Information - Teaching - Research

My current homepage is located here. Please see that page for the most up to date information.

Contact Information

Office:
Phone:
E-mail:
n/a
n/a
jennichr@math.oregonstate.edu

Mailing Address:
Department of Mathematics
Oregon State University
Kidder Hall 368
Corvallis, Oregon 97331-4605

Teaching

Information about my past classes can be found at:
Spring 2017 MTH 341 - Linear Algebra I
Winter 2017 MTH 341 - Linear Algebra I
Fall 2016 MTH 440/540 - Computational Number Theory
Spring 2016 MTH 649 - Partitions and q-series
Winter 2016 MTH 342 - Linear Algebra II
Winter 2016 MTH 355 - Discrete Mathematics
Fall 2015 MTH 341 - Linear Algebra 1
Fall 2015 MTH 355 - Discrete Mathematics

Research

My research interests are centered around integer partitions by q-series, modular forms, harmonic Maass forms, special functions, and combinatorics. In particular I am interested in congruences for partition functions that are not modular forms, introducing new cranks for partition functions, and studying rank functions via harmonic Maass forms. Additionally I enjoy all partition functions and q-series identities coming from Bailey pairs and Bailey's Lemma. I am a strong advocate for explicit computations for conjectures and verifications of theorems. Primarily my computations are done in Maple.

The current version of my CV in pdf format can be found here.

The majority of my articles can be found on arXiv.
Preprints and Submitted Work
  1. Mock modularity of the Md-rank of overpartitions (with H. Swisher)
    submitted for publication ArXiv
  2. On a modularity conjecture of Andrews, Dixit, Schultz, and Yee for a variation of Ramamunjan's ω(q) (with K. Bringmann and K. Mahlburg)
    submitted for publication ArXiv
Projects in Progress
  1. Asymptotics and Inequalities for the M2-partition Rank Function (with D. Reihill)
Publications:
  1. The Generating Function of the M2-rank of Partitions without Repeated Odd Parts as a Mock Modular Form
    accepted for publication in Transactions of the American Mathematical Society (28 pages) ArXiv Maple File
  2. Some Smallest Parts Functions from Variations of Bailey's Lemma
    accepted for publication in Frontiers on Orthogonal Polynomials and q-Series ArXiv
  3. Ranks For Two Partition Quadruple Functions
    accepted for publication in Journal de Theorie de Nombres de Bordeaux, ArXiv
  4. Two Partition Functions with Congruences modulo 3, 5, 7, and 13
    Annals of Combinatorics, Vol. 21 number 3, (2017), pages 397-443 ArXiv
  5. Exotic Bailey-Slater SPT-Functions I: Group A
    Advances in Mathematics, Vol. 305, (2017), pages 479-514 ArXiv
  6. Higher Order Smallest Parts Functions and Rank-Crank Moment Inequalities from Bailey Pairs (with C. Babecki and G. Sangston)
    Research in Number Theory, Vol. 2(1), (2016), pages 1-35 ArXiv
  7. Exotic Bailey-Slater SPT-Functions II: Hecke-Rogers-Type Double Sums and Bailey Pairs From Groups A, C, E (with F. Garvan)
    Advances in Mathematics, Vol. 299, (2016), pages 605-639 ArXiv
  8. Exotic Bailey-Slater SPT-Functions III: Bailey Pairs from Groups B, F, G, and J
    Acta Arithmetica, Vol. 173 Number 4, (2016), pages 317-364, ArXiv
  9. Overpartition Rank Differences Modulo 7 by Maass Forms
    Journal of Number Theory, Vol. 163, (2016), pages 331-358, ArXiv
  10. Congruences for Partition Pairs with Conditions (formerly titled "Congruences for a Certain Partition Pair by a Crank"),
    Quarterly Journal of Mathematics, Vol. 66, No. 3 (2015), pages 837-860 ArXiv
  11. Rank and Crank Moments for Partitions without Repeated Odd Parts,
    Int. J. Number Theory, Vol. 11, No. 03 (2015), pages 683-703. Arxiv
  12. Higher Order SPT functions for overpartitions, overpartitions with smallest part even, and partitions without repeated odd parts
    Journal of Number Theory, Vol. 149, (2015), pages 285-312. ArXiv
  13. Another SPT crank for the number of smallest parts in overpartitions with even smallest part (formerly titled "Another proof of two modulo 3 congruences and another SPT crank for the number of smallest parts in overpartitions with even smallest part"),
    Journal of Number Theory, Vol. 148, (2015), pages 196-203. ArXiv
  14. The spt-crank for overpartitions (with F. Garvan),
    Acta Arithmetica, Vol. 166, No. 02 (2014), pages 141-188. ArXiv
  15. Hecke-type congruences for Andrews' spt-function modulo 16 and 32 (with F. Garvan),
    Int. J. Number Theory, Vol. 10, No. 02 (2014), pages 375-390. ArXiv
  16. A note on the transcendence of zeros of a certain family of weakly holomorphic modular forms (with H. Swisher),
    Int. J. Number Theory, Vol. 10, No. 02 (2014), pages 309-317.
A list of my current published and submitted work in pdf format can be found here.